# SDR AALA202504285865

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737-8
- Aircraft serial: 44508
- Aircraft time: 1,070 hours, 411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR STRAP DRAGGING ON GROUND. RESECURED SLIDE SKIRT THE DOOR GIRT BAR ARMS AND DISARMS NORMAL NOW. PER AMM 25-66-01.
